# SDR CALA2023122903755

- Difficulty date: December 27, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N899UA
- Make and model: Airbus A319-132
- Aircraft serial: 3342
- Aircraft time: 45,154 hours, 24,346 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: D5323002720000
- Condition: Corroded
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR AFT ECCENTRIC BOLT FITTING FWD LUG FWD FACE HAS CORROSION AT BUSHING BORE PER HAECO LCQ NON ROUTINE 9290415/42415 GENERATED BY N078625
